# SDR UPS802775

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Part number: 3758841
- Condition: Corroded
- Location: Fs 1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON B/T FITTINGS AT FS 1200 BETWEEN LONGERON 33-34R AND 33-34L.  REPLACED FITTINGS PER SRM 53-2-0, 51-1-20D.
